# SDR AWXA0000529

- Difficulty date: August 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R-1 DOOR SKIN CRACKED AT UPPER HINGE CUTOUT.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER FOR DOOR SKIN IAW SB 737-52-1096 ON UPPER HINGE ONLY.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-52-1096](https://openairdocs.org/service-documents/boeing/sb-737-52-1096.md). Cited as "SB 737-52-1096"
